# SDR AMTA200800163

- Difficulty date: February 28, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FUEL TANK ACCESS 532AB HAS PITTING CORROSION ON LOWER SKIN PANEL LANDING AND CLAMP RING.  REMOVED PITTING CORROSION ON LT WING FUEL TANK ACCESS LANDING IAW SRM 51-01-02-0G, ORG MAT .176, MAT LOSS .001, REM MAT .175, FOUND WITHIN LIMITS IAW 57-20-01-1A, FLAP PEENING IAW SRM 51-20-06 AND SOPM.  (K)
